# SDR SWAA2025051957260

- Difficulty date: April 7, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE ORSS 271 AT LT WING 2025-250129<[01] REPLACED SUPPORT BRACKET TRAILING EDGE ORSS 271 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9. AND SRM B737-700 51-40-02 AND DRAWING # 115A2930 SHEET 6 REV: -.;[02] TASK COMPLETED
